# SDR RAIA201305070001

- Difficulty date: May 7, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N834HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145269
- Aircraft time: 28,882 hours, 25,568 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Condition: Loose
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST-FLIGHT INSPECTION THE FLIGHT CREW FOUND THE PASSENGER DOOR HARD TO OPEN.  MAINTENANCE INSPECTED AND FOUND THE PASSENGER DOOR SIDE STEP LOOSE.  MAINTENANCE TIGHTENED THE SIDE STEP AND THE DOOR OPS CHECKED GOOD.
